# SDR FDEA202110012442

- Difficulty date: October 1, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N154FE
- Make and model: Boeing 767
- Aircraft serial: 42730
- Aircraft time: 6,875 hours, 3,088 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Flap
- Part number: 113T230139G
- Part serial: 000798
- Condition: Gouged
- Location: Zone 500
- Part time: 6,875 hours, 3,088 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING INBOARD FLAP LOWER SURFACE (AFT FLAP) NEAR TO WBL 202 WITH GOUGE. LH WING INBOARD AFT FLAP LOWER SURFACE WAS REPAIRED IAW SRM 57-53-01-2R FIG. 201   (SHEET 4)  AND SRM 51-70-03-0G PAR. 5.B.  REV. 81 AUG 15 2021
